Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 44, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 4, 2008, 9:15 PM CDT for Adams County, Iowa. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 4, 2008, 9:29 PM CDT
- In force
- 14 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Adams County, IA
The radar
The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 5:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2024 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 050215
TORDMX
IAC003-050245-
/O.NEW.KDMX.TO.W.0044.080605T0215Z-080605T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
915 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST IOWA...
* UNTIL 945 PM CDT.
* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO 6 MILES SOUTHEAST OF PRESCOTT...OR 63 MILES SOUTHWEST OF
DES MOINES...MOVING EAST AT 15 MPH.
* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHERN IOWA.
LAT...LON 4104 9463 4106 9448 4091 9448 4090 9457
4091 9457
TIME...MOT...LOC 0215Z 271DEG 13KT 4097 9450
$$
SMALL1 follow-up statement
000
WWUS53 KDMX 050229 RRA
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
929 PM CDT WED JUN 4 2008
IAC003-050239-
/O.CAN.KDMX.TO.W.0044.000000T0000Z-080605T0245Z/
ADAMS IA-
929 PM CDT WED JUN 4 2008
...THE TORNADO WARNING FOR SOUTHEASTERN ADAMS COUNTY IS CANCELLED...
AT 925 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHERN IOWA.
LAT...LON 4104 9463 4106 9448 4091 9448 4090 9457
4091 9457
TIME...MOT...LOC 0229Z 271DEG 13KT 4097 9443
$$
SMALLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:14 PM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Jun 4, 3:14 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 314 PM CDT WED JUN 4 2008 ...UPDATED AVIATION DISCUSSION AND WATCHES IN EFFECT... .SHORT TERM/TONIGHT... FOCUS TONIGHT REMAINS ON SEVERE AND HEAVY RAIN POTENTIAL. WARM FRONT HAS LIFTED SLOWLY NORTH TO NEAR THE IA/MO BORDER. GREATEST INSTABILITY CURRENTLY IS TO THE SOUTHWEST IN NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA. LACK OF 0-3 KM CAPE IN SOUTHERN IOWA NEAR THE WARM FRONT SUGGESTS THAT SFC BASED CONVECTION IS STILL SEVERAL HOURS OFF IN IA. ONCE CONVECTION DOES BEGIN ALL MODES OF SVR WX ARE POSSIBLE NEAR THE FRONTAL BOUNDARY. LATER TONIGHT THE LOW LEVEL JET WILL FOCUS INTO THE STATE AND WILL CONTINUE TO FUEL THUNDERSTORMS NEAR THE WARM FRONT AS IT LIFTS NORTH OVER IA. AREAS OF HEAVY RAINFALL REMAIN POSSIBLE BUT THE FORWARD PROPAGATION OF THE STORMS SHOULD LIMIT POTENTIAL. WILL EXPAND FLASH FLOOD WATCH NORTH TO HIGHWAY 20 WHERE 1 TO 2 INCHES OF RAINFALL IN A SHORT PERIOD WILL CAUSE HYDROLOGIC ISSUES GIVEN RECENT HEAVY RAINS. .LONG TERM /THURSDAY-WEDNESDAY/... ACTIVE PATTERN CONTINUES THROUGH MUCH OF THE FORECAST PERIOD. NUMEROUS VIGOROUS WAVES WILL MOVE THROUGH THE FLOW DURING THE PERIOD WHILE THE MIDWEST REMAINS CONNECTED TO THE MIDWEST. ONGOING ELEVATED CONVECTION LIKELY ONGOING AT THE START OF THE PERIOD IN ADVANCED OF A WARM FRONT LIFTING THROUGH THE STATE. MARGINAL SEVERE WX AND LOCALLY HEAVY RAINFALL POSSIBLE THURSDAY MORNING HOWEVER THE BIG SHOW STILL ON TARGET FOR THURSDAY EVENING AND OVERNIGHT. THE PRIMARY SEVERE EVENT LIKELY TO BEGIN AFTER 00Z THURSDAY EVENING THEN TURNING INTO A COMBINATION SEVERE AND HEAVY RAIN EVENT AFTER MIDNIGHT. TONIGHTS RAINFALL WILL LIKELY BE A PRIMER FOR THURSDAY NIGHT. HYDROLOGY CONCERNS WILL GREATLY INCREASE IF CENTRAL IOWA GETS ONE INCH PLUS TONIGHT WITH THE POTENTIAL FOR A NORTH TO SOUTH 2 TO 4 INCH BAND THURSDAY NIGHT. ALL MODES FOR SEVERE WEATHER ARE LIKELY WITH THE TORNADIC POTENTIAL ENHANCED WEST OF INTERSTATE 35. PWATS APPROACHING 2 INCHES WITH A 60 KT LOW LEVEL JET FEEDING INTO THE REGION WILL PROMOTE THE POTENTIAL FOR EFFICIENT RAIN PRODUCERS. STORM MOVEMENT ALONG THE BOUNDARY SUGGESTS TRAINING POTENTIAL. THUNDERSTORMS WILL LINGER FRIDAY MORNING THEN ANOTHER CHANCE OVER THE EAST IN THE AFTERNOON. A BRIEF BREAK FRIDAY NIGHT AND EARLY SATURDAY THEN THE NEXT SYSTEM BRINGS THUNDERSTORM POTENTIAL BACK BY SATURDAY AFTERNOON AND NIGHT. POSSIBLE THAT THE WARM FRONT WILL HANG UP OVER IOWA LEADING TO A PROLONGED THUNDERSTORM CHANCE THROUGH MONDAY BEFORE FINALLY PUSHING TO THE NORTH BY MIDWEEK. && .AVIATION 05/06Z... THUNDERSTORMS CONTINUE OVER MUCH OF THE AREA...AFFECTING KDSM AND KMCW...AND VERY NEAR KALO AT THIS TIME. KOTM REMAINS SOUTHEAST OF THE ACTION BUT WILL PROBABLY GET HIT AT SOME TIME DURING THE EARLY MORNING HOURS. THUNDERSTORMS NOT EXPECTED TO END UNTIL CLOSE TO 12Z...AFTER WHICH MVFR CIGS AND PERHAPS SOME BR/HZ WILL LINGER INTO THE MID/LATE MORNING HOURS. ANOTHER ROUND OF THUNDERSTORMS WILL ENTER THE PICTURE THURS EVENING/NIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH TIL 10Z THURSDAY ALONG AND SOUTH OF HIGHWAY 3. FLASH FLOOD WATCH TIL 12Z THURSDAY ALONG AND SOUTH OF HIGHWAY 20. SHORT TERM...REV LONG TERM...DONAVON AVIATION...LEE
Hazardous weather outlook, Jun 4, 6:46 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 646 PM CDT WED JUN 4 2008 IAZ044>050-057>062-070>075-081>086-092>097-051115- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 646 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF THE WEEK. IAZ033>039-051115- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 646 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF THE WEEK. IAZ004>007-015>017-023>028-051115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 646 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF THE WEEK. LEE
In the hours before
Local storm report, Jun 4, 7:53 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
753 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 SW LORIMOR 41.11N 94.08W
06/04/2008 E1.00 INCH UNION IA LAW ENFORCEMENT
&&
RDONAVONLocal storm report, Jun 4, 7:57 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
757 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL CRESTON 41.06N 94.36W
06/04/2008 E1.00 INCH UNION IA BROADCAST MEDIA
REPORTED BY KCCI
&&
RDONAVONLocal storm report, Jun 4, 7:58 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
758 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM FUNNEL CLOUD 3 NNW AFTON 41.07N 94.23W
06/04/2008 UNION IA TRAINED SPOTTER
RAIN WRAPPED FUNNEL CLOUD...SPOTTER LOCATED AT HIGHWAY 34
AND HIGHWAY 169.
&&
PODRAZIKLocal storm report, Jun 4, 8:12 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
812 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL CARBON 41.05N 94.82W
06/04/2008 E0.88 INCH ADAMS IA STORM CHASER
&&
PODRAZIKLocal storm report, Jun 4, 8:19 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
819 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TORNADO 1 W NODAWAY 40.94N 94.92W
06/04/2008 ADAMS IA BROADCAST MEDIA
RAIN WRAPPED TORNADO...REPORT FROM KCCI
&&
PODRAZIKLocal storm report, Jun 4, 8:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
838 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO CORNING 40.99N 94.74W
06/04/2008 ADAMS IA STORM CHASER
STORM CHASER REPORTS TORNADO ON THE GROUND ENTERING
SOUTHWESTERN CORNING WITH DEBRIS CLOUD.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:30 PM CDT | Tornado Warning | DMX | Clarke, Union | 30 min |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 57 min |
| Jun 4, 7:41 PM CDT | Tornado Warning | DMX | Adams, Taylor | 49 min |
| Jun 4, 8:00 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 31 min |
| Jun 4, 8:25 PM CDT | Flash Flood Warning | DMX | Adams, Union | 9 hr |
| Jun 4, 8:27 PM CDT | Tornado Warning | DMX | Adams | 48 min |
| Jun 4, 8:50 PM CDT | Tornado Warning | DMX | Ringgold, Taylor, Union | 55 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 48 min |
| Jun 4, 9:38 PM CDT | Tornado Warning | DMX | Clarke, Union | 52 min |
| Jun 4, 9:48 PM CDT | Tornado Warning | DMX | Union | 16 min |
| Jun 4, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 41 min |
| Jun 4, 10:10 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 50 min |
| Jun 4, 10:22 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 53 min |
| Jun 4, 10:23 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 41 min |
| Jun 4, 10:28 PM CDT | Tornado Warning | DMX | Clarke, Madison, Warren | 47 min |
| Jun 4, 10:44 PM CDT | Flash Flood Warning | DMX | Clarke, Madison, Warren | 6 hr |
| Jun 4, 10:47 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 38 min |
| Jun 4, 10:52 PM CDT | Flash Flood Warning | DMX | Adair, Cass | 11 hr |
| Jun 4, 10:58 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 47 min |
| Jun 4, 11:08 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 52 min |
| Jun 4, 11:10 PM CDT | Flash Flood Warning | DMX | Hamilton, Hardin, Webster | 6 hr |
| Jun 4, 11:10 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Taylor, Union | 50 min |
| Jun 4, 11:12 PM CDT | Flash Flood Warning | DMX | Franklin, Humboldt, Wright | 6 hr |
| Jun 4, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 47 min |
| Jun 4, 11:34 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 41 min |
| Jun 4, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 45 min |
| Jun 5, 12:11 AM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 5, 12:17 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 43 min |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | DMX | Butler | 42 min |
| Jun 5, 12:33 AM CDT | Areal Flood Advisory | DMX | Emmet, Kossuth, Palo Alto | 4 hr |
| Jun 5, 12:35 AM CDT | Areal Flood Advisory | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 4 hr |
| Jun 5, 12:35 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 40 min |
| Jun 5, 12:48 AM CDT | Areal Flood Advisory | DMX | Dallas, Madison, Polk, Warren | 4 hr |
| Jun 5, 12:50 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 40 min |
| Jun 5, 12:59 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 46 min |
| Jun 5, 1:05 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy | 40 min |
| Jun 5, 1:14 AM CDT | Tornado Warning | DMX | Jasper, Marshall, Story | 31 min |
| Jun 5, 1:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Ringgold, Union | 41 min |
| Jun 5, 1:39 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer | 4 hr |
| Jun 5, 1:40 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 35 min |
| Jun 5, 1:44 AM CDT | Flash Flood Warning | DMX | Adams, Ringgold, Taylor, Union | 6 hr |
| Jun 5, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall | 11 min |
| Jun 5, 1:51 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 39 min |
| Jun 5, 2:02 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 43 min |
| Jun 5, 2:09 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 5, 2:12 AM CDT | River Flood Warning | DMX | Humboldt | 39 hr |
| Jun 5, 2:12 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 43 min |
| Jun 5, 2:26 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 49 min |
| Jun 5, 2:31 AM CDT | River Flood Warning | DMX | Madison, Warren | 11 days |
| Jun 5, 2:33 AM CDT | Tornado Warning | DMX | Clarke, Lucas | 21 min |
| Jun 5, 3:43 AM CDT | River Flood Warning | DMX | Webster | 24 hr |
| Jun 5, 4:17 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 24 hr |
| Jun 5, 4:45 AM CDT | Areal Flood Warning | DMX | Madison | 12 hr |
| Jun 5, 4:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 25 min |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Emmet | 23 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Palo Alto | 5 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 25 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Madison, Warren | 66 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 29 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 36 hr |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Black Hawk | 15 days |
| Jun 5, 4:51 AM CDT | River Flood Warning | DMX | Marshall | 13 days |
| Jun 5, 5:19 AM CDT | Areal Flood Warning | DMX | Butler, Franklin, Hamilton, Hardin, Webster, Wright | 25 hr |
| Jun 5, 5:38 AM CDT | River Flood Warning | DMX | Taylor | 4 hr |
| Jun 5, 5:45 AM CDT | Areal Flood Warning | DMX | Adams, Union | 49 hr |
| Jun 5, 7:45 AM CDT | River Flood Warning | DMX | Lucas | 5 days |
| Jun 5, 8:23 AM CDT | River Flood Warning | DMX | Decatur | 4 days |
| Jun 5, 10:02 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 10 days |
| Jun 5, 4:05 PM CDT | River Flood Warning | DMX | Black Hawk | 13 days |
| Jun 5, 4:32 PM CDT | River Flood Warning | DMX | Warren | 17 hr |
| Jun 5, 4:32 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 11 hr |
| Jun 5, 4:34 PM CDT | River Flood Warning | DMX | Polk | 40 hr |
| Jun 5, 4:44 PM CDT | Areal Flood Warning | DMX | Madison | 11 hr |
| Jun 5, 6:01 PM CDT | River Flood Warning | DMX | Wapello | 15 hr |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.